# SDR R61A201208280463

- Difficulty date: August 28, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 18,870 hours, 12,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 17007697401
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION CONNECTORS FOR LEFT WING TIP AFT STROBE LIGHT AND POWER SUPPLY.  MX REMOVED AND REPLACED HARNESS W515 (FWD STROBE) AND HARNESS W518 (MAIN STANDBY NAV AND STROBE AFT) IAW EMB SWPM 20-50-00.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.  P/N 170-06474-401 AND 170-07697-401.
